Translator Disclaimer
June 1994 Bourgain algebras on $M(H^\infty)$
R. YOUNIS, D. ZHENG
Hokkaido Math. J. 23(2): 291-300 (June 1994). DOI: 10.14492/hokmj/1381412694

Abstract

In this paper we consider closed subalgebras of $C(M)$ and study the structure of algebras $\mathscr{A}$ satisfying $\mathscr{A}_{b}=C(M)$. We show that the Bourgain algebra of $A$ is contained in $H^{\infty}(D)+C(\overline{D})$ if $A$ is between the disk algebra $A(D)$ and $H^{\infty}(D)$ or between $H^{\infty}(D)$ and $H^{\infty}(D)+C(\overline{D})$, and the Bourgain algebra of $H^{\infty}\circ L_{m}$ is contained in $H^{\infty}(D)+C(\overline{D})$ if $m$ is a nontrivial point.

Citation

Download Citation

R. YOUNIS. D. ZHENG. "Bourgain algebras on $M(H^\infty)$." Hokkaido Math. J. 23 (2) 291 - 300, June 1994. https://doi.org/10.14492/hokmj/1381412694

Information

Published: June 1994
First available in Project Euclid: 10 October 2013

zbMATH: 0808.46077
MathSciNet: MR1281912
Digital Object Identifier: 10.14492/hokmj/1381412694

Rights: Copyright © 1994 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.23 • No. 2 • June 1994
Back to Top